# SDR P5CA2020030200059

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,181 hours, 4,159 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE52573
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER JUMPSEAT, OXYGEN MASK INOP.( TRANSFERRED TO MDDR 125212 PER MEL 35-11-02-03A, CAT 'C', DUE DATE: 10MAR20. DISPATCH MZ@ 18:55Z.  LP 1102974: REMOVED AND REPLACED MASK ASSY, AND OXYGEN MASK/REGULATOR TEST NORMAL IAW AMM 35-11-15 AND 35-11-00. MDDR 125216 CLOSED. )
